# SDR P5CA9600095

- Difficulty date: January 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL 1 CORROSION ON LEFT WING UPPER SURFACE AT WBL 579, WBL 565, WLB 370, CENTER SPAR AREA.  CORROSION REMOVED, FOUND WITHIN SRM 57-30-01.
